# SDR MWEA99647

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Outer Pan
- Part number: SB0952008945
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER PAN HAS NUMEROUS NUT PLATES IN PLACE OF FASTENERS.  MAINTENANCE REMOVED AND REPLACED DOOR OUTER PAN.
